Please use this identifier to cite or link to this item: https://doi.org/10.1137/110849237
Title: Viscous conservation laws with boundary
Authors: Deng, S. 
Wang, W.
Yu, S.-H. 
Keywords: Boundary
Compressive part
Green's function
Shock stability
T-C scheme
Transversal part
Issue Date: 2012
Citation: Deng, S., Wang, W., Yu, S.-H. (2012). Viscous conservation laws with boundary. SIAM Journal on Mathematical Analysis 44 (4) : 2695-2755. ScholarBank@NUS Repository. https://doi.org/10.1137/110849237
Abstract: In this paper, we continue the scale separation approach, introduced in [S.-H. Yu, J. Amer. Math. Soc., 23 (2010), pp. 1041-1118] for the Boltzmann equation, to construct the linear wave propagation over a viscous shock profile. We have obtained exponentially sharp pointwise structure of the linear wave propagation and apply it to yield pointwise time-asymptotic convergence rate to a viscous shock profile for initial-boundary value problem. © 2012 Society for Industrial and Applied Mathematics.
Source Title: SIAM Journal on Mathematical Analysis
URI: http://scholarbank.nus.edu.sg/handle/10635/104454
ISSN: 00361410
DOI: 10.1137/110849237
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

2
checked on Jun 28, 2022

WEB OF SCIENCETM
Citations

2
checked on Jun 28, 2022

Page view(s)

126
checked on Jun 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.